MAUDE Adverse Event Report: VISION RT LTD ALIGNRT PLUS

VISION RT LTD ALIGNRT PLUS
Model Number 6.3.0
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident was reported to the manufacturer as a beam hold failure.Investigation of the logs pertaining to the incident show that alignrt was set up with a 2-second delay to holding the beam.Accordingly, alignrt started a 2-second countdown to beam hold when the patient moved out of pre-defined tolerances.The operator was alerted by alignrt to the patient moving out of tolerance and the operator manually held the beam within the countdown timeframe.Alignrt performed as intended and remote inspection shows that it continues to perform to specification.No harm was reported to the patient or user.The incident is not reportable as there was no adverse event (harm) or potential to cause an adverse event if the incident occurred again.However, the manufacturer decided to file a report due to the nature of the initial report from the user facility.
 
Event or Problem Description
A patient was undergoing radiotherapy on an elekta synergy linear accelerator.Alignrt was set up to automatically hold the beam of the linac if the patient moved out of pre-defined tolerances for more than two (2) seconds.The patient's roll delta moved out of tolerance.Alignrt started the 2 second countdown to beam hold.The deltas showed on the screen and the operator manually held the beam after one (1) second.The operator reported the manual intervention to the manufacturer as a beam hold failure, as they had expected alignrt to automatically hold the beam after one (1) second.The same centre reported a recurrence of the incident on a different patient the next day ((b)(6) 2021) and a previous incident the month before (not previously reported to the manufacturer).There was no harm reported to the patient or user.

Brand Name
ALIGNRT PLUS
Common Device Name
ALIGNRT
Manufacturer (Section D)
VISION RT LTD
dove house
arcadia avenue
london, N3 2J U
UK  N3 2JU
MDR Report Key12156820
Report Number3004832819-2021-90001
Device Sequence Number3769309
Product Code IYE
UDI-Device Identifier05056190500481
UDI-Public5056190500481
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K203387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6.3.0
Device Catalogue NumberLA-3CAM-ALRT-ELEKTA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1